On Dec 14, I was treated for bronchitis after a bout of sinusitis which was treated unsuccessfully by Amoxicillin and Augmentin. I had to see a new doctor and was put on Levaquin. On Dec 16, I was unable to use my right arm and it hung by my side in pain. I thought that I must have done something to it as it felt like a horrible case of tennis elbow....but I hadn't golfed or done anything to cause it.
On Dec 17,at 2am I was awakened by God and told to recheck the prescription info. I was in pain but didn't want to get out of bed to do so . I felt an urgency to get up that pulled me from my bed . Once again, I looked through the papers when all of a sudden it jumped out at me....PROMPTLY REPORT TENDON PAIN OR RUPTURE...I called the pharmacist and he told me to stop the Levaquin and call for another antibiotic on Monday.
I called the doctor on Monday and was put on Augmentin and was told I could take Daypro for my arm. My bronchitis went away but my left arm was now bothering me as well. I tried braces and magnets to little avail so I went back to the doctor. She put me on Celebrex and said if I was no better after 10 days she'd put me on oral steroids...and if still no better, would refer me to an orthopedist. The Celebrex took the edge off but I was unable to do very simple things....THEN I FOUND YOUR SITE. THANK YOU THANK YOU
When I saw the doctor I explained what I understood about my reaction and ?'d tendon rupture ...he explained the info he had only said ruptures were found in the shoulder, hand, and leg but he'd send me to an orthopedist. I saw him ..he wanted to do cortisone shots...I explained...he reddened and told me he'd never heard of a reaction to this drug.. he did agree to send me physical therapy although he held out little hope of this helping. I saw the therapist yesterday and she's helped me more than anyone else this far...I now have two arm braces and wrist braces that keep me protected and supported. I'll see her 3x a week for ultrasound, massage (a bit ouchy), Electrical stim and ice for 15 minutes. I plan to continue glucosamine-chondroitin and Celebrex as well as starting a raw food diet in hopes of getting this out of my body.
I'm concerned though that my knees are starting to hurt. I think I need to take Tylenol with the Celebrex but haven't been told to do so. I've rambled on ....Thank you from the bottom of my heart and thanks for the info re: my granddaughter...God bless you..
Last Updated 7/15/04